Access count of this item: 95

Files in This Item:
File Description SizeFormat 
1323_07.pdf886.36 kBAdobe PDFView/Open
Title: Uniqueness of Renormalized Solutions for Nonlinear Degenerate Problems (Viscosity Solutions of Differential Equations and Related Topics)
Authors: Takagi, Satoru
Author's alias: 高木, 悟
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1323
Start page: 59
End page: 75
URI: http://hdl.handle.net/2433/43131
Appears in Collections:1323 Viscosity Solutions of Differential Equations and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.